# SDR C2XA05BT070

- Difficulty date: October 6, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 12,303 hours, 9,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 5894
- Condition: Faulty
- Location: Landing Gear
- Part time: 2,588 hours, 2,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A LANDING GEAR AIR/GROUND FAIL MESSAGE SHORTLY AFTER TAKEOFF & LANDING GEAR LEVER WOULD NOT MOVE TO UP/LOCK POSITION.  AIRCRAFT RETURNED AND LANDED UNEVENTFULLY.  AIRCRAFT INSPECTED & LANDING GEAR DOWN AND PINNED.  MX FERRIED TO BTV.  T/S SYSTEM, REMOVED AND REPLACED LEFT MAIN LANDING GEAR NR 1 & 2 PROXIMITY SWITCHES IAW EMB AMM 32-63-01 P/N.80-057-01, S/N'S 3280 AND 3273 AND NOSE GEAR WOW PROXIMITY SWITCH IAW EMB145 AMM 32-63-02, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  NOTE: MAIN LANDING GEAR PROXIMITY SWITCHES P/N 80-057-01, S/N 3273 TSN/TSO 9392 HRS AND 7335 CYCLES//PROXIMITY SWITCH P/N 80-057-01, S/N 3280 TSN/TSO 7325 HRS AND 5897 CYCLES.
